MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 ACCUCATH ACE; Midline Catheter

C.R. Bard, Inc. (BASD) -3006260740 ACCUCATH ACE; Midline Catheter
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, went to engage the safety on the accucath and the needle/guide wire didn't retract.Ended up having to withdraw the catheter out of the vein, but then noticed the wire looked shorter and the curly cue at the end of the wire was not there.Provider is aware.X-ray is ordered.Didn't pull the wire back, wire was intact out of the package, and no resistance.When i hit the retract button, the portion you hold while inserting (the see through part) was pulled out of my fingers and pulled down to the patient.At that point the whole system was stuck but the portion you hold would slide backwards but the needle still would not retract.The needle all of the sudden did retract and then i noticed it didn't appear intact and pulled the catheter out.Additional information received on 24-jul-2026: no harm that we are aware of.Inserter acted quickly and appropriately in notifying the ed providers about the concern and further interventions.The patient had an x-ray of his forearm which showed a retained fragment.Vascular was consulted and the patient had an ultrasound/vascular study which did not show any fragmentation in the vasculature.The patient was admitted, the admitting providers were aware of the concern, and the patient was followed for 2 days without further complications/concerns.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.

Brand Name
ACCUCATH ACE
Common Device Name
Midline Catheter
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50141138
Report Number3006260740-2026-05505
Device Sequence Number18419604
Product Code FOZ
UDI-Device Identifier00801741137952
UDI-Public(01)00801741137952(11)260417(17)270630(10)RELP2803
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberAC1202250
Device Lot NumberRELP2803
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown